# SDR FDEA201211244150

- Difficulty date: November 24, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,639 hours, 32,219 cycles
- Engine: Rroyce RB211535E4
- Engine time: 457 hours, 301 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF HAD A STRONG PACK ODOR.  WENT AWAY AFTER A COUPLE MINUTES. R & R LT ENGINE.
